# SDR DXTA2010032604054

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N280QS
- Make and model: Amd FALCON2000
- Aircraft serial: 181
- Aircraft time: 7,034 hours, 4,415 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 2416601
- Part serial: 3011
- Condition: Malfunctioned
- Location: Mlg
- Part time: 808 hours, 501 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENTION AT 3000 AGL, FLAPS 10 GEAR DOOR LIGHTS AND GEAR LIGHTS NORMAL CYCLE INDICATIONS, HOWEVER GEAR HANDLE LIGHT FLASHING RED WITH ORAL GEAR WARNING. THIS CONDITION CONTINUED WITH FLAPS 20 AND FLAPS 40 AND AIRSPEEDS BTWN 155 - 170 KTS. CYCLED GEAR UP WITH NORMAL RETACTION INDICATIONS. ON SECOND GEAR EXTENTION, NORMAL GEAR DOOR AND GEAR LIGHT INDICATIONS WITH GEAR HANDLE LIGHT FLASHING RED AND ORAL GEAR.  JACKED ACFT CYCLED GEAR 3 TIMES AND COULD NOT DUPLICATE SYMPTOMS. RESEARCHED FLEET HISTORY. CHANGED LANDING GEAR MONITORING PC CARD 20GW. COMPLETED 3 MORE FAULT FREE CYCLES WORK PERFORMED REF MM PROCEDURES 32-315.
